Works matching DE "NONASSOCIATIVE algebras"
Results: 360
Non-associative learning processes in vestibular nucleus.
- Published in:
- 2018
- By:
- Publication type:
- journal article
Onq-Component Models on Cayley Tree: Contour Method.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 1, p. 27, doi. 10.1007/s11005-004-5117-2
- By:
- Publication type:
- Article
Back to the Amitsur–Levitzki Theorem: a Super Version for the Orthosymplectic Lie Superalgebra <MATH>{\frak {o s p}}(1, 2n)</MATH>.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 141
- By:
- Publication type:
- Article
Steps Towards Redesigning Cryptosystems by a Non-associative Algebra of IP-Loops.
- Published in:
- Wireless Personal Communications, 2019, v. 108, n. 3, p. 1379, doi. 10.1007/s11277-019-06474-z
- By:
- Publication type:
- Article
Codimension Growth of Algebras with Adjoint Unit.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 462, doi. 10.1007/s10958-015-2325-5
- By:
- Publication type:
- Article
Almost Primitive Elements of Free lie Algebras of Small Ranks.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 450, doi. 10.1007/s10958-014-2005-x
- By:
- Publication type:
- Article
Almost primitive elements of free nonassociative algebras of small ranks.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 430, doi. 10.1007/s10958-012-0925-x
- By:
- Publication type:
- Article
Nonmatrix Varieties of Nonassociative Algebras.
- Published in:
- Algebra & Logic, 2024, v. 62, n. 6, p. 532, doi. 10.1007/s10469-024-09763-0
- By:
- Publication type:
- Article
Faithful Representations of Finite Type for Conformal Lie Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 272, doi. 10.1007/s10469-024-09741-6
- By:
- Publication type:
- Article
Sessions of the Seminar "Algebra i Logika".
- Published in:
- Algebra & Logic, 2021, v. 60, n. 1, p. 75, doi. 10.1007/s10469-021-09629-9
- Publication type:
- Article
Erratum to: Linearly Minimal Jordan Algebras of Characteristic Other Than 2.
- Published in:
- 2016
- By:
- Publication type:
- Erratum
Ternary Derivations of Jordan Superalgebras.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 4, p. 323, doi. 10.1007/s10469-014-9293-6
- By:
- Publication type:
- Article
Identities in vector spaces and examples of finite-dimensional linear algebras having no finite basis of identities.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 4, p. 290, doi. 10.1007/s10469-013-9243-8
- By:
- Publication type:
- Article
Jordan s-identities in three variables.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 1, p. 62, doi. 10.1007/s10469-011-9124-y
- By:
- Publication type:
- Article
Differentiably simple alternative algebras.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 5, p. 456, doi. 10.1007/s10469-010-9109-2
- By:
- Publication type:
- Article
δ-Superderivations of simple finite-dimensional Jordan and Lie superalgebras.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 130, doi. 10.1007/s10469-010-9085-6
- By:
- Publication type:
- Article
Noncommutative Jordan superalgebras of degree n > 2.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 1, p. 18, doi. 10.1007/s10469-010-9077-6
- By:
- Publication type:
- Article
Identities for Lie superalgebras with a nilpotent commutator subalgebra.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 5, p. 348, doi. 10.1007/s10469-008-9022-0
- By:
- Publication type:
- Article
Simple Filippov superalgebras of type B( m, n).
- Published in:
- Algebra & Logic, 2008, v. 47, n. 2, p. 139, doi. 10.1007/s10469-008-9005-1
- By:
- Publication type:
- Article
Novikov-Poisson algebras and associative commutative derivation algebras.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 2, p. 107, doi. 10.1007/s10469-008-9002-4
- By:
- Publication type:
- Article
Isomorphically rigid algebras.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 263, doi. 10.1007/s10469-007-0025-z
- By:
- Publication type:
- Article
Gröbner–Shirshov Bases for Universal Enveloping Conformal Algebras of Simple Conformal Lie Superalgebras of Type <MATH>W_N</MATH>.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 2, p. 109, doi. 10.1023/B:ALLO.0000020848.22915.74
- By:
- Publication type:
- Article
Georgia Benkart: in memoriam.
- Published in:
- 2022
- By:
- Publication type:
- Obituary
HOM-ASSOCIATIVE MAGMAS WITH APPLICATIONS TO HOM-ASSOCIATIVE MAGMA ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 220, doi. 10.24330/ieja.1524262
- By:
- Publication type:
- Article
CLASSIFICATION OF THREE-DIMENSIONAL ISOPOTENT ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 226, doi. 10.24330/ieja.1217445
- By:
- Publication type:
- Article
CLASSIFICATION OF THREE-DIMENSIONAL ZEROPOTENT ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 27, p. 127, doi. 10.24330/ieja.662996
- By:
- Publication type:
- Article
Nilpotent varieties and metabelian varieties.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 2023, doi. 10.55730/1300-0098.3250
- By:
- Publication type:
- Article
Axes in non-associative algebras.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2366, doi. 10.3906/mat-2109-60
- By:
- Publication type:
- Article
RADICALS AND EMBEDDINGS OF MOUFANG LOOPS IN ALTERNATIVE LOOP ALGEBRAS.
- Published in:
- ROMAI Journal, 2012, v. 8, n. 1, p. 115
- By:
- Publication type:
- Article
The special linear group for nonassociative rings.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 2, p. 327, doi. 10.1515/jgth-2019-0076
- By:
- Publication type:
- Article
FURTHER REMARKS ON ELEMENTARY RADICALS AND ASSOCIATED FILTERS OF IDEALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 103, n. 3, p. 450, doi. 10.1017/S0004972720001021
- By:
- Publication type:
- Article
A STRUCTURE THEORY OF (-1, -1)-FREUDENTHAL KANTOR TRIPLE SYSTEMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 132, doi. 10.1017/S0004972709000732
- By:
- Publication type:
- Article
ADVANCES IN TERNARY AND OCTONIONIC GAUGE FIELD THEORIES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 18, p. 2997, doi. 10.1142/S0217751X11053778
- By:
- Publication type:
- Article
GRADED LIE ALGEBRA AND THE SU(3)<sub>L</sub>⊗U(1)<sub>N</sub> GAUGE MODEL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 5, p. 873, doi. 10.1142/S0217751X11051305
- By:
- Publication type:
- Article
A SECRET SYMMETRY OF AdS/CFT S-MATRIX.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2262, doi. 10.1142/S0217751X08041013
- By:
- Publication type:
- Article
Normal form of derivations in the nonassociative and commutative lambek calculus with product.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 103, doi. 10.1002/malq.19930390113
- By:
- Publication type:
- Article
Phrase Structure Languages Generated by Categorial Grammars With Product.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 4, p. 373, doi. 10.1002/malq.19880340413
- By:
- Publication type:
- Article
The equivalence of Nonassociative Lambek Categorial Grammars and Context-Free Grammars.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 1, p. 41, doi. 10.1002/malq.19880340106
- By:
- Publication type:
- Article
Roughness in Non-Associative Po-Semihypergroups Based on Pseudohyperorder Relations.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2017, v. 28, n. 2-3, p. 153
- By:
- Publication type:
- Article
On BCK Algebras - Part III: Classes of Examples of Proper MV Algebras, BL Algebras and Divisible Bounded Residuated Lattices, with or without Condition (WNM).
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2010, v. 16, n. 3-5, p. 341
- By:
- Publication type:
- Article
Towards a Probability Theory on Nuanced MV-Algebras.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2010, v. 16, n. 3-5, p. 221
- By:
- Publication type:
- Article
Nearly associative deformation quantization.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 10, p. 2293, doi. 10.1007/s11005-018-1080-1
- By:
- Publication type:
- Article
The Feynman Identity for Planar Graphs.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 8, p. 1089, doi. 10.1007/s11005-016-0858-2
- By:
- Publication type:
- Article
Superopers on Supercurves.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 2, p. 149, doi. 10.1007/s11005-014-0735-9
- By:
- Publication type:
- Article
Nonassociative Strict Deformation Quantization of C*-Algebras and Nonassociative Torus Bundles.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 1, p. 107, doi. 10.1007/s11005-012-0574-5
- By:
- Publication type:
- Article
On some properties of Hall elements in the free nonassociative algebra.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 118, n. 3, p. 199, doi. 10.1007/s10474-007-6094-6
- By:
- Publication type:
- Article
Character and Dimension Formulae for Queer Lie Superalgebra.
- Published in:
- Communications in Mathematical Physics, 2015, v. 333, n. 3, p. 1465, doi. 10.1007/s00220-014-2209-4
- By:
- Publication type:
- Article
Colength Growth Functions of Nonassociative Algebras.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 3/4, p. 405, doi. 10.1134/S0001434621030081
- By:
- Publication type:
- Article
Speciality of Jordan superalgebras related to Novikov-Poisson algebras.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 3/4, p. 341, doi. 10.1134/S0001434615030050
- By:
- Publication type:
- Article
A four-dimensional simple algebra with fractional PI-exponent.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 487, doi. 10.1134/S0001434614030213
- By:
- Publication type:
- Article